American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] David Riley and Hamid Usefi. Lie algebras with finite Gelfand-Kirillov dimension. Proc. Amer. Math. Soc. 133 (2005) 1569-1572. MR 2120270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Francesca Benanti, Antonio Giambruno and Irina Sviridova. Asymptotics for the multiplicities in the cocharacters of some PI-algebras. Proc. Amer. Math. Soc. 132 (2004) 669-679. MR 2019941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] A. Giambruno and M. Zaicev. Codimension growth and minimal superalgebras. Trans. Amer. Math. Soc. 355 (2003) 5091-5117. MR 1997596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] J. T. Stafford and J. J. Zhang. Algebras without noetherian filtrations. Proc. Amer. Math. Soc. 131 (2003) 1329-1338. MR 1949861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] A. Giambruno and M. Zaicev. Minimal varieties of algebras of exponential growth. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 40-44. MR 1767635.
Abstract, references, and article information
View Article: PDF

[36] Kaushal Ajitabh. Existence of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000) 2843-2849. MR 1664293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] S. Paul Smith and James J. Zhang. A remark on Gelfand-Kirillov dimension. Proc. Amer. Math. Soc. 126 (1998) 349-352. MR 1415339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Darin R. Stephenson and James J. Zhang. Growth of graded noetherian rings. Proc. Amer. Math. Soc. 125 (1997) 1593-1605. MR 1371143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Darin R. Stephenson. Algebras associated to elliptic curves. Trans. Amer. Math. Soc. 349 (1997) 2317-2340. MR 1390046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] V. M. Petrogradsky. On Lie algebras with nonintegral $q$-dimensions . Proc. Amer. Math. Soc. 125 (1997) 649-656. MR 1363180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] James J. Zhang. A note on GK dimension of skew polynomial extensions. Proc. Amer. Math. Soc. 125 (1997) 363-373. MR 1350966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] James J. Zhang. On Gelfand-Kirillov Transcendence Degree . Trans. Amer. Math. Soc. 348 (1996) 2867-2899. MR 1370657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] S. C. Coutinho. Krull dimension of modules and involutive ideals . Proc. Amer. Math. Soc. 123 (1995) 1647-1654. MR 1243163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] John Hannah and K. C. O’Meara. A new measure of growth for countable-dimensional algebras. I . Trans. Amer. Math. Soc. 347 (1995) 111-136. MR 1282887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Allan Berele. Rates of growth of p.i.\ algebras . Proc. Amer. Math. Soc. 120 (1994) 1047-1048. MR 1204370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Shigeru Kobayashi and Yuji Kobayashi. On algebras with Gel\cprime fand-Kirillov dimension one . Proc. Amer. Math. Soc. 119 (1993) 1095-1104. MR 1158002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] John Hannah and K. C. O’Meara. A new measure of growth for countable-dimensional algebras . Bull. Amer. Math. Soc. 29 (1993) 223-227. MR 1215312.
Abstract, references, and article information
View Article: PDF

[49] Shigeru Kobayashi and Manabu Sanami. Growth of two-step solvable Lie algebras . Proc. Amer. Math. Soc. 109 (1990) 859-863. MR 1015681.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2